Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dizziness, frequent urination, pulsing pain on both sides during periods. Cause of worry?

hi i started my period on the 22 and since then i have been having some bad pulsing pain on both sides , i am, feeling dizzy , my flow is kinda strange too its heavy red when i wipe but nit heavy on pad, and i am not getting any pelvis pains as i normally do with my period, i have aso been peeing alot for 2 weeks now i am soo worried right now
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for consulting HCM,

Some times we may get get along with periods which is known as dysmenorrhea.But you mentioned that you are having bad pulsing pai on both sides?I didnt understood that line.Where you do actually feel the pain?
Ok if there is association of infection they you will have those symptoms.And even during clamatic changes also your periods will be changed little bit.Consult your doctor once for further examination so that you may feel tension free.Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor